# SDR AALA201703179020

- Difficulty date: March 13, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737832
- Aircraft serial: 30600
- Aircraft time: 50,524 hours, 20,633 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Module
- Part number: 1031000001
- Part serial: 0231
- Condition: Faulty
- Location: Fuel Pump
- Part time: 10,397 hours, 4,142 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT CENTER FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED.  REMOVED AND REPLACED LEFT CENTER FUEL PUMP RELAY ADAPTER MODULE IAW AMM 28-22-99.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
